# SDR DL757010724

- Difficulty date: May 7, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 1,692 hours, 790 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Terminal Block
- Condition: Burned
- Location: Gen Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, S
- Precautionary procedure: D

## Discrepancy

TERMINAL BLOCK TB5046 FOUND TO HAVE BURNED WIRES WHICH CAUSED FAILURES IN LT FWD BOOST PUMP, RT FWD BOOST PUMP, MID LAV FLUSH MOTOR, FWD LAV FLUSH MOTOR, CAPTS SEAT MOTOR.  INSTALLED NEW TERMINAL STRIP.
